# SDR SCNA99130

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inop
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT RIGHT OVERWING EMERGENCY EXIT SIGN INSIDE THE AIRCRAFT WAS FOUND TO BE INOPERATIVE.  FOUND WIRE DISCONNECTED BEHIND THE LIGHT ASSEMBLY.  REPAIRED WIRE AND OPERATIONALLY CHECKS GOOD.
